Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 159194, 6 pages
http://dx.doi.org/10.1155/2013/159194
Research Article

Dual Synchronization of Fractional-Order Chaotic Systems via a Linear Controller

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 11 July 2013; Accepted 13 August 2013

Academic Editors: N. Herisanu, T. Li, Y. Xia, and Q. Xie

Copyright © 2013 Jian Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Xiao, Zhen-zhen Ma, and Ye-hong Yang, “Dual Synchronization of Fractional-Order Chaotic Systems via a Linear Controller,” The Scientific World Journal, vol. 2013, Article ID 159194, 6 pages, 2013. doi:10.1155/2013/159194